Okay, this is getting old.
I'm still tired, from New Jersey and getting the paper done and the fact that the church has been busy.
I have no energy. None. I set the alarm so that I can get up and exercise, and I'm so sleepy when it goes off that I give myself permission to go back to sleep. Yesterday I slept almost 8 hours and still yawned my way through the morning. At least today the only time I really yawned was in response to seeing someone else do it.
My meds/diet regimen's not working anymore either. This is starting to bother me more than a little, especially since the next step is to take a twice-daily injectable medication. That might not be a big deal for most folks, but I'm legitimately phobic about needles. It's not about pain, unfortunately--that would be easier to get over, and I'm told & believe that the needle is so fine for this drug that I wouldn't really feel it. It just freaks me out.
Someone told me once that God was making me take the drug so that I could learn to trust God with the phobia. I don't believe that...that's tantamount to believing that God gave me my multiple disorders and diseases, and that's entirely contradictory to my understanding of God. Phobias have little to do with trust, anyway. That's why they're defined as irrational fears.
So anyway, I'm waiting on a call from a friend's therapist. I'm going to try hypnosis to see if that will help me get past the phobia so I can take the drug without twice daily anxiety attacks. Actually, I think I'd get over that pretty quick, if I could take the first shot...but I don't think I could right now. So I'm looking forward to giving it a try.
Back's acting up, too, and I think that's keeping me from sleeping well. I'm out of the good drugs, of course, and have to wait 2 weeks to see the doctor to get more, but I'm hopeful we can come up with a plan that will manage it a little better.
What I really think I need is a vacation, I just can't figure out when to take any time off before my "real" vacation in October. Just an extra day or two would be a big help...